# SDR ASAA2014042007550

- Difficulty date: April 20, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 19,970 hours, 5,981 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE.  ACFT GROUNDED.  SATCOM PROMPT PRESENT ON MCDU. PERFORMED SATCOM COMMUNICATIONS TEST IAW AMM 23-15-00-730-801, ALL TESTS PASS. NO HISTORY LAST 30 DAYS.
